ON UNIQUENESS OF SOLUTIONS OF NON-LINEAR BOUNDARY VALUE PROBLEM

被引:0
作者
COFFMAN, CV
机构
来源
JOURNAL OF MATHEMATICS AND MECHANICS | 1964年 / 13卷 / 05期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:751 / &
相关论文
共 4 条
[1]   HEAVY ROTATING STRING - A NONLINEAR EIGENVALUE PROBLEM [J].
KOLODNER, II .
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 1955, 8 (03) :395-408
[2]  
PICARD E, 1908, TRAITE ANALYSE, V3, P129
[3]  
PIMBLEY GH, 1962, J MATH MECH, V11, P121
[4]  
PIMBLEY GH, 1962, T AM MATH SOC, V103, P229, DOI DOI 10.1090/S0002-9947-1962-0138821-6